Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Unprotected sex, having delayed periods, milky vaginal discharge. Taking cephalexin. History of staph infection. Cure?

17 - female - 160cm - 47kg - had a recent staph infection was on an iv antibiotic drip for 4 days - have been on cephalexin 500mg 4 tablets a day since tuesday 26 days late for period - had unprotected sex - no symptoms other than a lot of milky odourless discharge and now what looks like toilet paper type skin peeling off labia (peeling skin only started today)
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you choosing HCM.

Usually this type of discharge indicates yeast infection.In which due to dryness and itching you will have peeling of skin.But as your missing period also that might be normal and that too you have unprotected sex so you need to take HPT.If the results are negative then consult your doctor for the correct treatment.They may give you antifungal treatment.Thank you.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor